Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 72, Pages 4547-4555
http://dx.doi.org/10.1155/S0161171203203410

rc-continuous functions and functions with rc-strongly closed graph

Department of Mathematics, Faculty of Science, Yarmouk University, Irbid, Jordan

Received 20 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bassam Al-Nashef, “rc-continuous functions and functions with rc-strongly closed graph,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 72, pp. 4547-4555, 2003. doi:10.1155/S0161171203203410